# SDR 2023FA0000593

- Difficulty date: August 29, 2023
- Submitted: October 11, 2023
- Operation: General aviation
- Aircraft: TD047
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 10,424 hours, 8,776 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: 1663S8
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INVERTER PRODUCED BURNING SMELL AND FAILED. CREW DECLARED IFE AND EXECUTED PRECAUTIONARY LANDING.
